# SDR AALA202204223067

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737
- Aircraft serial: 33489
- Aircraft time: 25,601 hours, 10,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT AT 25C DAMAGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
